# SDR XN0A01029

- Difficulty date: November 6, 2001
- Submitted: November 6, 2001
- Operation: Air carrier
- Aircraft: N473AS
- Make and model: Airbus A300 B4-203
- Aircraft serial: 203
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Module
- Condition: Malfunctioned
- Location: Landing Gear
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF AT GEAR RETRACT, GEAR HANDLE WOULD NOT GO PAST NEUTRAL.  PERFORMED QRH L/G LEVER INTERLOCKED CHECK LIST.  TRIED SYS 2 AND SAME AS SYS 1, GEAR HANDLE NEUTRAL.  NO OTHER LIGHTS ONLY DOWN GREEN ARROWS.  REMOVED AND REPLACED POSITION DETECTOR UNIT AND LANDING GEAR SWITCH MODULE.  PERFORMED GEAR SWING IAW A300MM 32-30-00.  OPS CHECK NORMAL.
